# SDR 2011FA0000734

- Difficulty date: August 26, 2011
- Submitted: November 4, 2011
- Operation: General aviation
- Aircraft: N135AE
- Make and model: Cirrus SR22
- Aircraft serial: 1716
- Engine: Cont IO550N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Mismanufactured
- Part time: 1 hours
- Component: Cylinder
- Component part number: 658478A2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER PISTON SKIRT MACHINING CAUSED PISTON CONTACT WITH CONNECTING ROD AND CRANK SHAFT.  PISTON, PN 654857C.  NEED IMPROVED QA IN MACHINING.
